# SDR 07FDEA02380

- Difficulty date: July 6, 2007
- Submitted: July 6, 2007
- Operation: Air carrier
- Aircraft: N481FE
- Make and model: Boeing 727227
- Aircraft serial: 21463
- Aircraft time: 43,378 hours, 27,803 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6554583
- Condition: Gouged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FUSELAGE EXT SKIN BS 1208 STR S-23R SKIN IS GOUGED.  INSTALLED REPAIR ON  EXT SKIN,  AFT FUSELAGE STA 1208 STR 23R REF B727 SRM 53-30-3, PG 6 FIG 1.
